[ ]
Search
  • Home
  • Beechams Ultra All In One Hot Lemon Menthol 10 Doses

Beechams Ultra All In One Hot Lemon Menthol 10 Doses

Beechams Ultra All In One Hot Lemon Menthol 10 Doses

£0.60
[ { "catentry_id":"110846", "status":"Unavailable" } ]
In stock
Out of Stock
Size : 10 Sachets | Unit price : £0.06 per Sachets
[ { "catentry_id":"110846", "status":"Unavailable" } ]

This product is currently unavailable


Prescription or Pharmacy Only Medicine cannot be ordered by telephone. Please order online or visit your local LloydsPharmacy store

NEW.

Powder for Oral Solution.
Paracetamol, Guaifenesin, Phenylephrine.

HEADACHE - BLOCKED NOSE - SORE THROAT - CHESTY COUGH - FEVER - NON DROWSY.

WHAT DO THEY DO?
Beechams Ultra All-in-One Hot Lemon Menthol provides relief from the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness. It also loosens stubborn phlegm and provides relief from chesty coughs.


BEECHAMS is a registered trade mark of the GlaxoSmithKline group of companies.

Attachments (  (1-1 of 1)  )
User Manual

SKU:3477247

Usage

Please read the enclosed leaflet carefully before you take this medicine.

HOW TO TAKE.
For oral use. Dissolve the contents of one sachet into a mug of hot, but not boiling, water. Allow to cool to a drinkable temperature.
Adults, the elderly and children 12 years and over:
The contents of one sachet to be taken every four hours as required. Do not take more than 4 sachets (4 doses) in any 24 hour period.
Do not give to children under 12 years.
Do not exceed the stated dose.
If symptoms persist or worsen, consult your doctor.
Immediate medical advice should be sought in the event of an overdose even if you feel well.

DO NOT TAKE.
With other flu, cold or decongestant products.

Contains paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR.
Before taking this medicine, if you are under the care of your doctor or are taking medication, or are pregnant.


Storage

Keep all medicines out of the reach and sight of children.
Do not store above 25°C.


Each sachet of powder contains the active ingredients: Paracetamol 1000 mg, Guaifenesin 200 mg and Phenylephrine
Hydrochloride 12.2 mg
Also includes: Sucrose, Aspartame (E951) and Sodium Citrate (see leaflet for details)
Standard Delivery
Free on Orders over £35, unless a discount code is applied (£3.95 for orders under £35) -
3-5 days. Standard Delivery for Betterlife products is 7-10 days.
Please note: we will provide a doorstep delivery service only, therefore our courier will not be able to bring the item into your property. If you think you may need assistance with large sized orders (E.g., riser recliners) opt for our Betterlife Installation Service.
Next Day Delivery
£5.99 - Orders made before 6pm Monday-Thursday will be delivered the next day. Orders made before Friday 6pm will be delivered on Monday. Orders placed throughout the weekend and before Monday 6pm will be delivered Tuesday.
Click & Collect
Free - Next day delivery on orders made before 6pm
Monday - Thursday. Orders placed Fri-Sun will be delivered on Tuesday. (Exclusions apply) Find out more
Prescriptions
Private prescription medicines No postage and packaging charge on standard delivery, with Royal Mail 48 hour signed for delivery. (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed
For Delivery free of charge (normal delivery charges will apply for non-prescription items in the same basket).
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the
delivery 72 hours in advance. Find out more
Returns
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply) Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.